# SDR CA991027012

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700565S001
- Condition: Damaged
- Location: Ws 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE C/W SB 8-27-78, THE INBOARD UPPER LEFT AILERON CABLE WAS FOUND BLENDED BETWEEN PULLEYS AT STATION Y178.  CABLE REPLACED.  SUBMITTER STATED NOT KNOWN IF ORIGINAL EQUIPMENT.
